Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)

 

Absolute subretracts and weak injectives in congruence modular varieties


Authors: Brian A. Davey and L. G. Kovács
Journal: Trans. Amer. Math. Soc. 297 (1986), 181-196
MSC: Primary 08B30; Secondary 08B10, 16A52, 20E10
MathSciNet review: 849474
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Absolute subretracts and weak injectives in congruence modular varieties of universal algebras are investigated by focusing attention on the directly indecomposibles. The proofs rely on a congruence modular version of generalized direct products (direct products with amalgamation) and on the generalized Jónsson Lemma for congruence modular varieties. The results have immediate application to varieties of groups or rings.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 08B30, 08B10, 16A52, 20E10

Retrieve articles in all journals with MSC: 08B30, 08B10, 16A52, 20E10


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9947-1986-0849474-X
PII: S 0002-9947(1986)0849474-X
Keywords: Injectivity, congruence modularity, varieties of universal algebras, groups, rings
Article copyright: © Copyright 1986 American Mathematical Society